I find myself addicted to Norco now. I had my baby girl on November 30th of 2011 and they gave me norco for my stitches (had her vaginally). Well, i now have a uterus and bladder infection and use them for that. Not to mention i can get them very easily... and i hurt and feel sick when i wake up and i know its from the norco. how do i taper myself off? i take like 2 or 3 every two hours
5 Mar 2012
welcome jessica, ive not much time, its 122 am hawaii time and got to get up at 630 am for work. im on a taper off of percocet 10/325. i tried so many tapers given to family here at this site and failed all of them. so i took some from here and there and made a very slow one on my own, and this one seems to do me good. hang in there, hot showers, and excersize works great to help with the withdrawls. can you be honest with your dr? keep a medication journal and buy pill dispensers and a cutter. you will need it to get you along. never give up, we are all here for you, leanne
29 Jul 2012
I'm new here but interested in learning and possibably find the suport I need to get whare I need to b myself. I have been addicted for probly 2years now. I take vicoden, perks, oxys, what ever pain med I can find. I realized my pain issue may have been the reason for my useing to start but quickly turned into a problem. I searched on line to find awnswers and I ran across some herbal opiate withdrawl pills. I was sceptcal at first. I ended up getting 1mo supply just hoping it would help. I tried to psyc myself up to give them the best possibility of working. But I didn't need to. They worked vary well and I would recomend them to anyone trying to "kick" it. They did cost $90 for 1 mo supply but I spent that on pills in 1 shot. they also offer tappering advice and suport. Its a really good program and I think it may be helpfull to a lot of people.
5 Mar 2012
If you would like some help, you can post to Robert325 here at drugs.com but in the Forum section called Need to Talk. If you post there asking for his help, he will gladly help you with a taper regimen to get you off before you become addicted. Hope this helps.
5 Mar 2012
You must start tapering off before you become severly addicted and you will need so much more..How do the make you feel, energetic, happy, or sleepy and down. A Red Flag should come up if any pain killer makes your feel euphoric, and have alot of energy..that means you can become very easily addicted to where they will start controlling your life and your 2 or 3 will turn into much more..taper down or stop completely..since you have not been on them that long, I pray you do it now..you might feel a little sick but after 1 week you should start to feel normal..take ibuprofen for the pain..
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi, I am addicted to Norco. It's been about 4 months and I started at 1 a day and am now up to about 12!!! I don't know what withdrawl will ...
3 answers • 29 Aug 2009
I began taking Phentermine four weeks ago and have developed a bladder infection. Could the Phentermine have caused the infection, as I have not had ...
1 answer • 2 Jun 2010
... coldturkey, trying to take my ativan for replacement, what should my withdrawels be? only on day 1
2 answers • 30 Oct 2010
Three bladder infection in the 7 months on spiriva along with voice changes. It is begining to really bother me. My breathing is better but I can not ...
1 answer • 27 Apr 2011
I have a cronic condition and am on macrobid low dose once a day, recently my doctor put me on amantadine do both drugs work for preventing bladder ...
2 answers • 16 Aug 2011